Post # 1
I started taking prenatals about a month ago, right after my cycle had ended. I’ve taken everything at the same time each day. My cycles are normally about 4-5 days, with one day somewhat heavy, about two that are medium, and two that are light. This is my first cycle while being on prenatals, and I am currently on day 8 of my cycle. It started to lighten up on Monday, but then is more of a medium flow. Anybody else experience this? That’s the only real change I can think of. My pill is Low-Ogestrol, don’t know if that helps.
Any insight would be appreciated :-).
Post # 3
Not a doctor; but I would think that they shouldn’t, prenatals are just vitamin/mineral pills with extra folic, iron, and calcium. Hopefully a doctor bee can chime in and enlighten me on if these will affect BCP?
Post # 4
i’ve started taking prenatals about a year ago and havent noticed any change. some days i take the prenatal and some times i skip for a couple days. you know just when i remember. BUT anything can effect your period. thats what my doc said. i have missed periods for no reason. well tons of reasons i guess (before i started prenatals) she said exersise or food. stress. all sorts of things but prenatals havent been effected it like the other factors. at all.
Post # 5
Vitamins shouldn’t effect anything. Your cycle will change over time, even on the pill. It could just be coincidence. Stress, weight fluctuation, etc can effect things!